# SDR 97FDEA00268

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER FAILED TO RAISE PAST THE OFF POSITION AFTER TAKEOFF.  LANDING GEAR LEVER LATCH/LIGHT CIRCUIT BREAKER WAS PULLED AND RESET IN ACCORDANCE WITH RED TABS AND LANDING GEAR WAS NORMALLY RAISED  AFTER.  INSTALLED GEAR PINS, OPERATED GEAR HANDLE SEVERAL TIMES AND ALL OPERATION NORMAL.  OK FOR SERVICE.  GEAR PINS REMOVED AND STOWED, NO PREVIOUS HISTORY.
